# SDR E4EB2015113007

- Difficulty date: September 15, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE STRAP FOUND EXFOLIATED FROM STATION 1530 - 1606, LONGERON 28R.  REMOVED STRAP, FABRICATED NEW STRAP & INSTALLED IAW SRM.
